Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 12.

Article

Moggi, Eugenio and Farjudian, Amin and Taha, Walid (2019) System analysis and robustness. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11200 . pp. 36-44. ISSN 0302-9743

Farjudian, Amin (2019) Computable analysis of linear rearrangement optimization. Lecture Notes in Computer Science, 11436 . pp. 172-187. ISSN 0302-9743

Bhattacharya, Tilak and Emamizadeh, Behrouz and Farjudian, Amin (2019) Existence of continuous eigenvalues for a class of parametric problems involving the (p,2)-laplacian operator. Acta Applicandae Mathematicae . pp. 1-15. ISSN 0167-8019

Moggi, Eugenio and Farjudian, Amin and Duracz, Adam and Taha, Walid (2018) Safe & robust reachability analysis of hybrid systems. Theoretical Computer Science, 747 . pp. 75-99. ISSN 03043975

Emamizadeh, Behrouz and Farjudian, Amin and Liu, Yichen (2018) Optimal harvesting strategy based on rearrangements of functions. Applied Mathematics and Computation, 320 . pp. 677-690. ISSN 0096-3003

Emamizadeh, Behrouz and Farjudian, Amin and Mikayelyan, Hayk (2017) An elliptic optimal control problem and its two relaxations. Journal of Optimization Theory and Applications, 172 (2). pp. 455-465. ISSN 1573-2878

Liu, Yichen and Emamizadeh, Behrouz and Farjudian, Amin (2016) Optimization problems with fixed volume constraints and stability results related to rearrangement classes. Journal of Mathematical Analysis and Applications, 443 (2). pp. 1293-1310. ISSN 0022-247X

Emamizadeh, Behrouz and Farjudian, Amin and Zivari-Rezapour, Mohsen (2016) Optimization related to some nonlocal problems of Kirchhoff type. Canadian Journal of Mathematics, 68 (03). pp. 521-540. ISSN 1496-4279

Farjudian, Amin and Emamizadeh, Behrouz (2015) Absolute continuity in partial differential equations. Real Analysis Exchange, 40 (1). pp. 209-218. ISSN 0147-1937

Emamizadeh, Behrouz and Farjudian, Amin (2014) Monotonicity of the principal eigenvalue related to a non-isotropic vibrating string. Nonautonomous Dynamical Systems, 1 (1). pp. 123-136. ISSN 2353-0626

Farjudian, Amin and Emamizadeh, Behrouz (2014) Some results on radial symmetry in partial differential equations. New York Journal of Mathematics, 20 . pp. 241-255. ISSN 1076-9803

Farjudian, Amin (2013) On the Kolmogorov complexity of continuous real functions. Annals of Pure and Applied Logic, 164 (5). pp. 566-576. ISSN 0168-0072

This list was generated on Thu Mar 4 15:47:20 2021 UTC.